MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There have been no lab cultures shared with the firm to confirm or rule out presence of any type of infection at the surgical sites or anywhere else.There are no reports of any concerns around the patient's wound care compliance or potential events that may have contributed to surgical site dehiscence.The patient has history of two different surgical sites appearing to heal and then later re-opening, ultimately leading to surgical intervention being required.Cause of the wound issues is unknown and the information available does not allow any conclusions to be drawn.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6)2025 to treat knee pain.Approximately 1 month after the implant the system was discovered to have open circuit readings due to a fracture of the lateral lead.On (b)(6) 2025 the fractured lead was replaced.After replacing the lead, the patient experienced challenges in wound healing at the surgical site, including skin erosion around the site of the implantable pulse generator (ipg).On (b)(6) 2025 the implanted components were removed and new components were placed in a different location.The new implant site appeared to have been healing well, however at the 3 month post-op visit on (b)(6) 2025 the medical team discovered that the new surgical site that had been healing had then dehisced and was showing signs of possible infection.The patient was given oral antibiotics and on (b)(6) 2026 the nalu system was fully removed.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24754287
Report Number3015425075-2025-00368
Device Sequence Number15728596
Product Code GZF
UDI-Device Identifier00812537037363
UDI-Public(01)00812537037363(11)250506(17)280506
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown